# SDR AALA201706059040

- Difficulty date: June 2, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 73,051 hours, 26,582 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 0625
- Condition: Low Pressure
- Location: L4 Door
- Part time: 62,873 hours, 22,953 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE IAW TASK CARD 19L80025002.  OPERATIONAL CHECKED GOOD.
